# SDR FDEA200907233101

- Difficulty date: July 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310
- Aircraft serial: 542
- Aircraft time: 38,893 hours, 11,638 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: A2757030100400
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 1 EXTERIOR TRUNNION FOUND DAMAGED.  THE AFFECTED TRUNNION WAS REPAIRED IAW CMM 57-53-12.
